Article citationsMore>>

B. Droge, “Asymptotic Properties of Model Selection Procedures in Linear Regression,” Statistics, Vol. 40, No. 1, 2006, pp. 1-38. doi:10.1080/02331880500366050a

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top